Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diagnosed with pre cancer of the lower lip. Used aldara. Biopsy done. Breast implants scheduled. Is it safe?

I recently got diagnosed with pre cancer of the lower lip and have used Aldara for 8 weeks. I stopped the Aldara at the end of December. Today I went into see the Dermatologist and he told me there was an area that still looks bad. He did a biopsy today to rule out possible skin cancer. I am scheduled to get breast implants on February 6th. Is this safe?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
precancerous lesion not always cause cancer, better to modify lifestyle right now.if you have any tobacco addiction , quit immediately . biopsy will prove whether you have cancer or not. anyway nothing to worry with your breast implant. this is completely separate entity. consult your cosmetic surgeon.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor